FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Optimal production control problem in stochastic multiple-product multiple-machine manufacturing systems

Gharbi, Ali et Kenné, Jean Pierre. 2003. « Optimal production control problem in stochastic multiple-product multiple-machine manufacturing systems ». IIE Transactions, vol. 35, nº 10. pp. 941-952.
Compte des citations dans Scopus : 48.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Gharbi, Ali
Kenné, Jean-Pierre
Affiliation: Génie de la production automatisée, Génie mécanique
Date Deposited: 29 Oct 2012 15:14
Last Modified: 29 Oct 2012 15:14
URI: http://espace2.etsmtl.ca/id/eprint/1964

Actions (login required)

View Item View Item